Monday, 2 February 2015

Lady Problems.......

Hey Bloggers... 

You know you get those days where EVERYTHING just goes wrong? 
A literal bad hair day....??

Scarf, skinny jeans, oversize sweater, boots.

Well... that's today.

So, although I have so much to tell you on the Alex and Scotty front... today's post is going to be about something completely different. 

I'm having some girl problems and need to know if any of you have been through anything similar. 

After Scotty and I became official, I went onto 'The Pill.' Qlaira to be exact. It all seemed great at first - my periods were regular and came when they were supposed to. It all seemed to be working out... 
But now I've been taking it for about 5 months and this month I've had breakthrough bleeding twice. Well, that's what my mother said that it is anyway. 
It's like brown, old blood and it isn't heavy like a normal period. 
My period isn't due for another week and a half...? 
To top it all off, my libido has taken a serious plummet which might just be because of the whole Alex / Scotty dilemma????? 

I could tell Scotty was feeling really upset about the fact that we hadn't had sex for about two weeks though so this morning we did..... 
STRAIGHT afterwards, my vagina went all swollen.. like, BADLY swollen. It's happened before and I was treated for thrush. But although the swelling is exactly the same as last time (maybe even worse!), Scotty didn't get it. Last time he was also swollen up and it was quite mortifying. It took us AGES to get back to normal with more anti-biotic prescriptions than I can count!! 
He's fine this time. It's only me that looks like my privates have exploded. 

What the hell is this!?!? 

I'm not like.. pregnant or miscarrying or something am I?!? I'm just assuming the worst. 
Are these symptoms of thrush? Symptoms of pregnancy? Symptoms of a miscarriage??? 

Have any of you been through this??

I mean I am freaking out so much that when I went to the chemist this morning I had a nervous breakdown in the middle of the store!!!

I have booked an appointment with the gynecologist which is in an hours time but I just thought I'd share it with you all because maybe some of you have been through something similar...? Or maybe you will in the future... and maybe somehow this post can help us women figure out our delicate lady bits!!

1 comment:

  1. Oh my goodness... I am glad to hear you will be seeing a doctor, that does not sound good at all...

    I was not able to take the pill as I had bad side effects from it, I then started using the needle Depo Prevera... for the most part it was good for me... I did however have some break through bleeding, so I know what that is... luckily I have never had thrush... or what you describe here... I hope the doctor helps you quickly ... take care of your self xox